Show simple item record

dc.contributor.authorHablützel, Pascal I.
dc.contributor.authorVanhove, Maarten P.M.
dc.contributor.authorDeschepper, P.
dc.contributor.authorGregoir, A.F.
dc.contributor.authorRoose, A.K.
dc.contributor.authorVolckaert, F.A.M.
dc.contributor.authorRaeymaekers, Joost A.M.
dc.date.accessioned2018-04-04T19:58:34Z
dc.date.available2018-04-04T19:58:34Z
dc.date.created2017-09-18T10:22:57Z
dc.date.issued2017
dc.identifier.citationHablützel, P. I., Vanhove, M. P. M., Deschepper, P., Gregoir, A. F., Roose, A. K., Volckaert, F. A. M. & Raeymaekers, J. A. M. (2017). Parasite escape through trophic specialization in a species flock. Journal of Evolutionary Biology, 30(7), 1437-1445. doi:nb_NO
dc.identifier.issn1420-9101
dc.identifier.urihttp://hdl.handle.net/11250/2492667
dc.descriptionSubmitted version (preprint).nb_NO
dc.language.isoengnb_NO
dc.publisherWileynb_NO
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internasjonal*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/deed.no*
dc.titleParasite escape through trophic specialization in a species flocknb_NO
dc.typeJournal articlenb_NO
dc.typePeer reviewednb_NO
dc.description.versionsubmittedVersionnb_NO
dc.rights.holder© 2017, The Author(s)nb_NO
dc.subject.nsiVDP::Matematikk og Naturvitenskap: 400::Zoologiske og botaniske fag: 480nb_NO
dc.source.pagenumber1437-1445nb_NO
dc.source.volume30nb_NO
dc.source.journalJournal of Evolutionary Biologynb_NO
dc.source.issue7nb_NO
dc.identifier.doi10.1111/jeb.13111
dc.identifier.cristin1494652


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internasjonal
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internasjonal